On Sequences of Contractive Mappings and Their Fixed Points

M. Imdad, M. S. Khan, S. Sessa

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


By using a condition of Reich, we establish two fixed point theorems concerning sequences of contractive mappings and their fixed points. A suitable example is also given.

Original languageEnglish
Pages (from-to)527-533
Number of pages7
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number3
Publication statusPublished - 1988


  • Complete metric space
  • Fixed point
  • Sequence of mappings

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'On Sequences of Contractive Mappings and Their Fixed Points'. Together they form a unique fingerprint.

Cite this